# SDR UPS06447926

- Difficulty date: August 16, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX FRONT BODY FAIRING SUPPORT LOWER SURFACE CORROSION AT STA983 LBL20 TO RBL10. CORROSION BLEND OUT 0.025" X 1/2" X 10" EXCEED SRM LIMIT.     FX BS983 LBL22 TO RBL33 BODY FAIRING SUPPORT REPAIRED AS PER SRM 51-40-04 FIG 1.
